# SDR AALA202510230045

- Difficulty date: September 16, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 32,427 hours, 15,793 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311440620000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FLOOR BEAM +Y1292 LOCATED FR 16 FWD GALLEY AREA. MEASURES OF CORROSION ARE: L: 0.575 IN, W: 0.235 IN, D: 0.060 IN.
